Alert archive / Minnesota / River Flood Warnings in 2014

River Flood Warning 49, NWS Grand Forks, ND

July 22, 2014Marshall County, Minnesota

NWS Grand Forks, ND issued this river flood warning at Jul 22, 2014, 6:28 AM CDT for Marshall County, Minnesota. It was in force for 42 hr.

The area

The outline as issued.

The facts

Issued
Jul 22, 2014, 6:28 AM CDT (11:28 UTC)
Expired
Jul 24, 2014, 12:04 AM CDT
In force
42 hr
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Flood severity
Minor

County Marshall County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 86 km from the middle of the area, began a volume at 11:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Snake River (NW MN) above Warren (MKLM5). The gauge peaked at 68.18 ft at Jul 22, 2014, 5:00 AM CDT.

actionminormoderate60657007/2207/2307/2407/25
Action stage
66 ft
Minor stage
67 ft
Moderate stage
71 ft
Major stage
75 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05085450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

070 
WGUS43 KFGF 221128
FLWFGF


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
628 AM CDT TUE JUL 22 2014

...THE NATIONAL WEATHER SERVICE IN GRAND FORKS, ND HAS ISSUED A 
   FLOOD WARNING (NEW) FOR THESE RIVER LOCATIONS IN MINNESOTA...

  NEW FLOODING IS FORECAST TO OCCUR AT...
  *  ABOVE WARREN...ON THE SNAKE RIVER...IN MARSHALL COUNTY.
  
  NEW FLOODING IS FORECAST TO OCCUR AT...
  *  ALVARADO...ON THE SNAKE RIVER...IN MARSHALL COUNTY.
  
.RADAR ESTIMATES THAT 3 TO 5 INCHES OF RAIN HAS FALLEN WITHIN THE SNAKE
RIVER BASIN...WHICH WILL LEAD TO MINOR FLOODING. 

  A FOLLOW-UP FLOOD STATEMENT WITH MORE DETAILED FLOODING INFORMATION 
  WILL BE ISSUED SHORTLY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...TURN AROUND, DON'T DROWN... 
 
 - DON'T TRAVEL THROUGH FLOODED AREAS!

 - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE 
   AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION.

 - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER 
   LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD.

FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION 
ON OUR WEB PAGE AT:      WWW.WEATHER.GOV/GRANDFORKS

&&

MNC089-221228-
/O.NEW.KFGF.FL.W.0049.140722T1128Z-140724T0504Z/
/MKLM5.1.ER.140722T0546Z.140722T0930Z.140722T2304Z.NO/
628 AM CDT TUE JUL 22 2014

THE NATIONAL WEATHER SERVICE IN GRAND FORKS, ND HAS ISSUED A 
 NEW FLOOD WARNING FOR...
* ...ABOVE WARREN...ON THE SNAKE RIVER.
* UNTIL LATE WEDNESDAY NIGHT.
* AT 5:45 AM TUESDAY THE STAGE WAS 68.2 FEET. 
* MINOR FLOOD STAGE IS 67.0 FEET.
* MINOR FLOODING IS OCCURRING AND FOR THE NEXT 7 DAYS...MINOR 
  FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 68.2 FEET BY 
  TUESDAY MID-MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY 
  EVENING.

&&

LAT...LON 4820 9684 4817 9681 4820 9664 4823 9666

$$

MNC089-221228-
/O.NEW.KFGF.FL.W.0050.140723T1500Z-140725T1825Z/
/ALVM5.1.ER.140723T1500Z.140724T0000Z.140724T1225Z.NO/
628 AM CDT TUE JUL 22 2014

THE NATIONAL WEATHER SERVICE IN GRAND FORKS, ND HAS ISSUED A 
 NEW FLOOD WARNING FOR...
* ...ALVARADO...ON THE SNAKE RIVER.
* FROM WEDNESDAY MORNING TO FRIDAY AFTERNOON.
* AT 7:30 PM MONDAY THE STAGE WAS 95.6 FEET. 
* MINOR FLOOD STAGE IS 106.0 FEET.
* FOR THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE WEDNESDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 107.5 FEET BY WEDNESDAY EVENING. THE RIVER
  WILL FALL BELOW FLOOD STAGE BY THURSDAY MID-MORNING.

&&

LAT...LON 4846 9713 4831 9712 4814 9702 4817 9679

$$
4 follow-up statements
803 
WGUS83 KFGF 221153
FLSFGF
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
653 AM CDT TUE JUL 22 2014

...THE FLOOD WARNING CONTINUES FOR THESE RIVER LOCATIONS IN 
MINNESOTA...

  * ABOVE WARREN...ON THE SNAKE RIVER ...IN MARSHALL COUNTY
  * ALVARADO...ON THE SNAKE RIVER ...IN MARSHALL COUNTY

.RADAR ESTIMATES THAT 3 TO 5 INCHES OF RAIN HAS FALLEN WITHIN THE
SNAKE RIVER BASIN...WHICH WILL LEAD TO MINOR FLOODING. 

THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED
  MAY NOT REFLECT THE CREST FOR THIS EVENT.

  FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW 
  WEATHER AND RIVER INFORMATION IS USED. RIVER FORECASTS USUALLY USE 
  24 HOURS OF EXPECTED PRECIPITATION BUT DEPENDING ON THE SITUATION 
  IT MAY INCLUDE PRECIPITATION EXPECTED THROUGH THE NEXT 72 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...TURN AROUND, DON'T DROWN... 
 
 - DON'T TRAVEL THROUGH FLOODED AREAS!

 - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE 
   AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION.

 - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER 
   LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD.

FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION 
ON OUR WEB PAGE AT:      WWW.WEATHER.GOV/GRANDFORKS

&&

MNC089-232353-
/O.CON.KFGF.FL.W.0049.000000T0000Z-140724T0504Z/
/MKLM5.1.ER.140722T0546Z.140722T0930Z.140722T2304Z.NO/
653 AM CDT TUE JUL 22 2014

THE FLOOD WARNING CONTINUES FOR...
* ...ABOVE WARREN...ON THE SNAKE RIVER.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:45 AM TUESDAY THE STAGE WAS 68.2 FEET. 
* MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR 
  FLOODING IS FORECAST.
* MINOR FLOOD STAGE IS 67.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 68.2 FEET SOMETIME 
  TUESDAY MID-MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY 
  EVENING.
* THE RIVER IS FORECAST TO CREST AT 68.2 ON TUESDAY MID-MORNING 
  DURING THIS 7-DAY PERIOD.
* IMPACT STATEMENT(S) - AT 67.0 FEET, FLOOD STAGE...MINOR.

&&

DAILY 1 AM CDT/MIDNIGHT CST FORECAST STAGE IN FEET:

 DATE                WED    THU    FRI    SAT    SUN    MON    TUE
(MONTH/DAY)         07/23  07/24  07/25  07/26  07/27  07/28  07/29

SNAKE RIVER
  ABOVE WARREN      65.5   64.1   62.8   61.5   61.2   61.1   61.1


LAT...LON 4820 9684 4817 9681 4820 9664 4823 9666


$$

MNC089-232352-
/O.CON.KFGF.FL.W.0050.140723T1500Z-140725T1825Z/
/ALVM5.1.ER.140723T1500Z.140724T0000Z.140724T1225Z.NO/
653 AM CDT TUE JUL 22 2014

THE FLOOD WARNING CONTINUES FOR...
* ...ALVARADO...ON THE SNAKE RIVER.
* FROM WEDNESDAY MORNING TO FRIDAY AFTERNOON...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 7:30 PM MONDAY THE STAGE WAS 95.6 FEET. 
* MINOR FLOOD STAGE IS 106.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE WEDNESDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 107.5 FEET BY WEDNESDAY EVENING. THE RIVER
  WILL FALL BELOW FLOOD STAGE BY THURSDAY MID-MORNING.
* THE RIVER IS FORECAST TO CREST AT 107.5 ON WEDNESDAY EVENING DURING
  THIS 7-DAY PERIOD.
* IMPACT STATEMENT(S) - AT 108.0 FEET, MODERATE FLOOD STAGE AND 
  OVERLAND SHEET FLOODING OF LOCAL AGRICULTURAL LAND.

&&

DAILY 1 AM CDT/MIDNIGHT CST FORECAST STAGE IN FEET:

 DATE                WED    THU    FRI    SAT    SUN    MON    TUE
(MONTH/DAY)         07/23  07/24  07/25  07/26  07/27  07/28  07/29

SNAKE RIVER
  ALVARADO         103.2  107.2  102.3  100.7   98.3   97.4   97.3


LAT...LON 4846 9713 4831 9712 4814 9702 4817 9679


$$
620 
WGUS83 KFGF 221510
FLSFGF
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
1010 AM CDT TUE JUL 22 2014


...THE FLOOD WARNING HAS BEEN EXTENDED FOR THESE RIVER LOCATIONS IN 
MINNESOTA...

  * ABOVE WARREN...ON THE SNAKE RIVER...IN MARSHALL COUNTY
  * ALVARADO...ON THE SNAKE RIVER...IN MARSHALL COUNTY

.TWO TO FIVE INCHES OF RAIN FELL OVER THE SNAKE RIVER BASIN MONDAY
EVENING. THIS WATER WILL CONTINUE TO WORK THROUGH THE LOCAL RIVER
SYSTEM OVER THE NEXT FEW DAYS.

THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED
  MAY NOT REFLECT THE CREST FOR THIS EVENT.

  FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW 
  WEATHER AND RIVER INFORMATION IS USED. RIVER FORECASTS USUALLY USE 
  24 HOURS OF EXPECTED PRECIPITATION BUT DEPENDING ON THE SITUATION 
  IT MAY INCLUDE PRECIPITATION EXPECTED THROUGH THE NEXT 72 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...TURN AROUND, DON'T DROWN... 
 
 - DON'T TRAVEL THROUGH FLOODED AREAS!

 - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE 
   AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION.

 - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER 
   LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD.

FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION 
ON OUR WEB PAGE AT:      WWW.WEATHER.GOV/GRANDFORKS

&&

MNC089-231510-
/O.EXT.KFGF.FL.W.0049.000000T0000Z-140724T0440Z/
/MKLM5.1.ER.140722T0546Z.140722T0930Z.140722T2240Z.NO/
1010 AM CDT TUE JUL 22 2014

THE FLOOD WARNING CONTINUES FOR...
* ...ABOVE WARREN...ON THE SNAKE RIVER.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:45 AM TUESDAY THE STAGE WAS 68.0 FEET. 
* MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR 
  FLOODING IS FORECAST.
* MINOR FLOOD STAGE IS 67.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TUESDAY AFTERNOON.
* IMPACT STATEMENT(S) - AT 67.0 FEET, FLOOD STAGE...MINOR.

&&

DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET:

 DATE                WED    THU    FRI    SAT    SUN    MON    TUE
(MONTH/DAY)         07/23  07/24  07/25  07/26  07/27  07/28  07/29

SNAKE RIVER
  ABOVE WARREN      65.1   64.0   62.6   61.9   61.7   61.7   61.7


LAT...LON 4820 9684 4817 9681 4820 9664 4823 9666


$$

MNC089-231510-
/O.EXT.KFGF.FL.W.0050.140722T2320Z-140725T0717Z/
/ALVM5.1.ER.140722T2320Z.140723T1200Z.140724T0117Z.NO/
1010 AM CDT TUE JUL 22 2014

THE FLOOD WARNING CONTINUES FOR...
* ...ALVARADO...ON THE SNAKE RIVER.
* FROM THIS EVENING TO LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  9:30 AM TUESDAY THE STAGE WAS 102.8 FEET. 
* MINOR FLOOD STAGE IS 106.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EVENING AND CONTINUE 
  TO RISE TO NEAR 107.8 FEET BY WEDNESDAY MID-MORNING. THE RIVER WILL
  FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING.
* IMPACT STATEMENT(S) - AT 108.0 FEET, MODERATE FLOOD STAGE AND 
  OVERLAND SHEET FLOODING OF LOCAL AGRICULTURAL LAND.

&&

DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET:

 DATE                WED    THU    FRI    SAT    SUN    MON    TUE
(MONTH/DAY)         07/23  07/24  07/25  07/26  07/27  07/28  07/29

SNAKE RIVER
  ALVARADO         107.8  103.5  101.6   99.2   97.8   97.3   97.2


LAT...LON 4846 9713 4831 9712 4814 9702 4817 9679


$$
671 
WGUS83 KFGF 222251
FLSFGF
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
551 PM CDT TUE JUL 22 2014


...THE FLOOD WARNING HAS BEEN EXTENDED FOR THESE RIVER LOCATIONS IN 
MINNESOTA...

  * ABOVE WARREN...ON THE SNAKE RIVER...IN MARSHALL COUNTY
  * ALVARADO...ON THE SNAKE RIVER...IN MARSHALL COUNTY


.HEAVY RAINFALL YESTERDAY HAS CAUSED RIVER RISES.

THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED
  MAY NOT REFLECT THE CREST FOR THIS EVENT.

  FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW 
  WEATHER AND RIVER INFORMATION IS USED. RIVER FORECASTS USUALLY USE 
  24 HOURS OF EXPECTED PRECIPITATION BUT DEPENDING ON THE SITUATION 
  IT MAY INCLUDE PRECIPITATION EXPECTED THROUGH THE NEXT 72 HOURS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...TURN AROUND, DON'T DROWN... 
 
 - DON'T TRAVEL THROUGH FLOODED AREAS!

 - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE 
   AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION.

 - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER 
   LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD.

FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION 
ON OUR WEB PAGE AT:      WWW.WEATHER.GOV/GRANDFORKS

&&

MNC089-240600-
/O.EXT.KFGF.FL.W.0049.000000T0000Z-140724T0600Z/
/MKLM5.1.ER.140722T0546Z.140722T0930Z.140723T0000Z.NO/
551 PM CDT TUE JUL 22 2014

THE FLOOD WARNING CONTINUES FOR...
* ...ABOVE WARREN...ON THE SNAKE RIVER.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  4:45 PM TUESDAY THE STAGE WAS 67.2 FEET. 
* MINOR FLOOD STAGE IS 67.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TUESDAY EVENING.
* IMPACT STATEMENT(S) - AT 67.0 FEET, FLOOD STAGE...MINOR.

&&
 
DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET:

 DATE                WED    THU    FRI    SAT    SUN    MON    TUE
(MONTH/DAY)         07/23  07/24  07/25  07/26  07/27  07/28  07/29

SNAKE RIVER
  ABOVE WARREN      67.0   64.6   63.4   62.1   61.8   61.7   61.7


LAT...LON 4820 9684 4817 9681 4820 9664 4823 9666


$$

MNC089-241050-
/O.EXT.KFGF.FL.W.0050.140723T0729Z-140725T0747Z/
/ALVM5.1.ER.140723T0729Z.140723T1800Z.140724T0147Z.NO/
551 PM CDT TUE JUL 22 2014

THE FLOOD WARNING CONTINUES FOR...
* ...ALVARADO...ON THE SNAKE RIVER.
* FROM LATE TONIGHT TO LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  5:30 PM TUESDAY THE STAGE WAS 104.1 FEET. 
* MINOR FLOOD STAGE IS 106.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 107.0 FEET BY WEDNESDAY EARLY AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING.
* THE RIVER IS FORECAST TO CREST AT 107.0 ON WEDNESDAY EARLY 
  AFTERNOON DURING THIS 7-DAY PERIOD.
* THE RIVER IS FORECAST TO CREST BETWEEN **** AND **** FEET
  EARLY/LATER/NEXT/THIS WEEK.
* IMPACT STATEMENT(S) - AT 108.0 FEET, MODERATE FLOOD STAGE AND 
  OVERLAND SHEET FLOODING OF LOCAL AGRICULTURAL LAND.

&&
 
DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET:

 DATE                WED    THU    FRI    SAT    SUN    MON    TUE
(MONTH/DAY)         07/23  07/24  07/25  07/26  07/27  07/28  07/29

SNAKE RIVER
  ALVARADO         104.2  106.3  102.7  100.9   99.2   98.6   98.4


LAT...LON 4846 9713 4831 9712 4814 9702 4817 9679


$$
052 
WGUS83 KFGF 230842
FLSFGF
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
342 AM CDT WED JUL 23 2014

...THE FLOOD WARNING IS NOW CANCELLED FOR THESE RIVER LOCATIONS IN 
MINNESOTA...

  * ABOVE WARREN...ON THE SNAKE RIVER...IN MARSHALL COUNTY

.AFTER A RAPID RISE TO ABOVE MINOR FLOOD STAGE DUE TO MONDAY NIGHTS
HEAVY RAIN...THE SNAKE RIVER ABOVE WARREN HAS FALLEN BACK BELOW 
67.0 FEET AND IS CONTINUING TO FALL. AS A RESULT...THE FLOOD WARNING
IS CANCELLED. 

THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED
  MAY NOT REFLECT THE CREST FOR THIS EVENT.

  FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW 
  WEATHER AND RIVER INFORMATION IS USED. RIVER FORECASTS USUALLY USE 
  24 HOURS OF EXPECTED PRECIPITATION BUT DEPENDING ON THE SITUATION 
  IT MAY INCLUDE PRECIPITATION EXPECTED THROUGH THE NEXT 72 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...TURN AROUND, DON'T DROWN... 
 
 - DON'T TRAVEL THROUGH FLOODED AREAS!

 - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE 
   AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION.

 - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER 
   LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD.

FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION 
ON OUR WEB PAGE AT:      WWW.WEATHER.GOV/GRANDFORKS

&&

MNC089-230912-
/O.CAN.KFGF.FL.W.0049.000000T0000Z-140724T0600Z/
/MKLM5.1.ER.140722T0546Z.140722T0930Z.140723T0039Z.NO/
342 AM CDT WED JUL 23 2014

THE FLOOD WARNING IS CANCELLED FOR...
* ...ABOVE WARREN...ON THE SNAKE RIVER.
* AT 2:45 AM WEDNESDAY THE STAGE WAS 66.3 FEET. 
* FELL BELOW FLOOD STAGE AT 7:39 PM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 64.2 FEET BY THURSDAY
  MID-MORNING.
* IMPACT STATEMENT(S) - AT 66.0 FEET, ACTION STAGE...FORECAST 
  ISSUANCE STAGE. CORRESPONDS WITH 500 CFS FLOW AND WHEN THE 
  DOWNSTREAM DIVERSION GATES ARE FIRST ADJUSTED.

&&

DAILY 1 AM CDT/MIDNIGHT CST FORECAST STAGE IN FEET:

 DATE                THU    FRI    SAT    SUN    MON    TUE    WED
(MONTH/DAY)         07/24  07/25  07/26  07/27  07/28  07/29  07/30

SNAKE RIVER
  ABOVE WARREN      64.4   63.0   62.0   61.7   61.7   61.7     M 


LAT...LON 4820 9684 4817 9681 4820 9664 4823 9666


$$

ROGERS

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this river flood warning went out at Jul 22, 3:52 AM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Jul 22, 3:52 AM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
352 AM CDT TUE JUL 22 2014

.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 352 AM CDT TUE JUL 22 2014

CHALLENGES INCLUDE TEMPERATURES THROUGH THE PERIOD AND CONVECTIVE
CHANCES THURSDAY/THURSDAY NIGHT. GLOBAL MODELS ARE IN GOOD AGREEMENT
AND WILL USE A BLENDED SOLUTION FOR THIS FORECAST PACKAGE.

EARLY THIS MORNING...WILL ALLOW WAKE LOW INDUCED HIGH WIND WARNING
TO EXPIRE AT 4 AM CDT. AFTER INITIAL HIGH WIND REPORT A GFK...
STRONGER WINDS HAVE FAILED TO MATERIALIZE FARTHER EAST INTO
NORTHWEST MN. STILL SEEING SOME GUSTS ON THE BACKSIDE OF DEPARTING
SFC LOW AROUND 30 MPH...BUT WINDS SHOULD BE DECREASING THE REST OF
THE NIGHT. OTHER FLOOD ADVISORIES AND FLASH FLOOD WARNING STILL ON
TRACK FROM HEAVIER RAIN LAST EVENING.

LAST OF WRAP AROUND RAIN SHOWERS NOW MOVING THROUGH LAKE OF THE
WOODS/BELTRAMI/CLEARWATER COUNTIES AND SHOULD EXIT THE FORECAST
AREA BY 12 UTC. FOR THE REST OF TODAY...A MUCH DRIER AIR MASS WILL
BE IN PLACE. SOME RESIDUAL MID-LEVEL MOISTURE MAY RESULT IN SOME
FAIR WEATHER THERMAL CU...BUT EXPECT MOSTLY SUNNY SKIES TO MOVE IN
BY THE NOON HOUR. TEMPERATURES WILL TOP OUT IN THE MID 70S TO NEAR
80 DEGREES WITH NORTHERLY WINDS FROM 10 TO 15 MPH. SFC HIGH PRESSURE
BUILDS ACROSS THE NORTHERN PLAINS TONIGHT WITH CLEAR SKIES AND LIGHT
WINDS. TEMPERATURES WILL DROP INTO THE 50S.

WEDNESDAY WILL BE GORGEOUS WITH CONTINUED HIGH PRESSURE AND LIGHT
WIND. TEMPERATURES NOT LIKELY TO DEVIATE MUCH FROM TODAYS HIGHS
WITH MAXIMUM VALUES FROM THE MID 70S TO 80 DEGREES.

.LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY)
ISSUED AT 352 AM CDT TUE JUL 22 2014

SHOWER AND THUNDERSTORM CHANCES WILL VERY SLOWLY INCREASE FROM
WEST TO EAST ACROSS THE DAKOTAS AND INTO WESTERN MN WEDNESDAY
NIGHT THROUGH THURSDAY NIGHT...AS AN EASTERN PACIFIC SHORT-WAVE
MOVES INTO SOUTHERN ALBERTA AND ITS NORTHWEST TO SOUTHEAST
ORIENTED MID-LEVEL TROUGH MEANDERS ACROSS THE NORTHERN PLAINS.
WILL INCREASE CHANCE POPS FROM WEST TO EAST THROUGH THE PERIOD.
ANY SEVERE CONVECTION THURSDAY SHOULD BE CONFINED TO WESTERN ND
INTO CENTRAL SD ALONG NARROW PLUME OF HIGHER INSTABILITY.

FRIDAY-MONDAY...MODELS INDICATE THAT A STRONG UPPER LOW WILL
KNOCK DOWN THE RIDGING...AND PROPAGATE THROUGH THE REGION
SATURDAY/SUNDAY. THE BEST PRECIP CHANCES WILL BE ASSOCIATED WITH
THIS UPPER LOW. TEMPERATURES WILL BE NEAR NORMAL VALUES...WITH
EXACT VALUES DEPENDENT ON THE LOCATION OF THE UPPER LOW (FOR
EXAMPLE...IF THE 00Z ECMWF VERIFIES TEMPS ON SUNDAY MAY BE COOLER
THAN FORECASTED).

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1123 PM CDT MON JUL 21 2014

STRONG NON-THUNDERSTORM WINDS WILL AFFECT THE GFK AREA FOR THE
NEXT HOUR OR SO MOVING INTO THE TVF AREA AFT MIDNIGHT. WILL NEED TO
MONITOR AS SOME OF THE HIGH RESOLUTION MODELS MOVE THESE WINDS
INTO BJI IN THE PRE DAWN HOURS. OTHERWISE WILL SEE SOME ISOLD MVFR
CIGS IN STRONGER SHOWERS FOR THE NEXT FEW HOURS. AFTER SUNRISE
MOST AREAS WILL BE VFR THROUGH THE REMAINDER OF THE PERIOD.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.

&&

SHORT TERM...ROGERS
LONG TERM...ROGERS/TG
AVIATION...VOELKER
Hazardous weather outlook, Jul 22, 5:40 AM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
540 AM CDT TUE JUL 22 2014

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-231045-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
540 AM CDT TUE JUL 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

RESIDUAL PONDING AND FLOODING OF STREETS AND LOW-LYING AREAS WILL
CONTINUE EARLY THIS MORNING DUE TO THE HEAVY RAINFALL LAST NIGHT
ACROSS PORTIONS OF THE DEVILS LAKE BASIN AS WELL AS NORTHWEST
MINNESOTA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE NEXT BEST CHANCE FOR SHOWERS AND THUNDERSTORMS WILL BE
THURSDAY AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

ROGERS

In the hours before

Local storm report, Jul 22, 1:09 AM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
109 AM CDT TUE JUL 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND GST     CROOKSTON               47.77N 96.61W
07/21/2014  M80 MPH          POLK               MN   BROADCAST MEDIA

            PERSONAL WEATHER STATION REPORTED AT LEAST 80 MPH.
            MULTIPLE 8 INCH DIAMETER TREES DOWN.

&&

TGRAFENA
Local storm report, Jul 22, 3:58 AM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
358 AM CDT TUE JUL 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             4 SW OSNABROCK          48.63N 98.21W
07/21/2014  E1.00 INCH       CAVALIER           ND   PUBLIC

0450 PM     HAIL             5 W OSNABROCK           48.67N 98.26W
07/21/2014  E0.75 INCH       CAVALIER           ND   PUBLIC

            EXTREMELY HEAVY RAINS AND SIGNIFICANT AMOUNT OF HAIL TO
            DIME SIZE.

0713 PM     HAIL             LARIMORE                47.91N 97.63W
07/21/2014  E1.00 INCH       GRAND FORKS        ND   TRAINED SPOTTER

            HAIL RANGING FROM 3/4 TO 1 INCH

0721 PM     HAIL             4 E LARIMORE            47.91N 97.54W
07/21/2014  E1.75 INCH       GRAND FORKS        ND   TRAINED SPOTTER

0735 PM     TORNADO          16 ENE BRANTFORD        47.69N 98.60W
07/21/2014                   EDDY               ND   PUBLIC

            RELAYED BY STATE RADIO. TIME APPROXIMATE.

0746 PM     HAIL             4 E LARIMORE            47.91N 97.54W
07/21/2014  E0.88 INCH       GRAND FORKS        ND   PARK/FOREST SRVC

0748 PM     TSTM WND GST     2 E DAZEY               47.19N 98.16W
07/21/2014  M60.00 MPH       BARNES             ND   MESONET

            PEAK WINDS MESURED AT THE DAZEY NDAWN STATION.

0751 PM     TSTM WND GST     6 W GRAND FORKS         47.92N 97.20W
07/21/2014  M66.00 MPH       GRAND FORKS        ND   ASOS

            PEAK WINDS MEASURED AT THE GRAND FORKS INTERNATIONAL
            AIRPORT /KGFK/.

0753 PM     HAIL             4 WNW LARIMORE          47.93N 97.71W
07/21/2014  E1.00 INCH       GRAND FORKS        ND   LAW ENFORCEMENT

0758 PM     TSTM WND GST     6 W GRAND FORKS         47.92N 97.20W
07/21/2014  M69.00 MPH       GRAND FORKS        ND   ASOS

            PEAK WIND AT THE GRAND FORKS INTERNATIONAL AIRPORT.
            WINDOW DAMAGE REPORTED AT THE TERMINAL BUILDING.

0805 PM     TSTM WND GST     5 NNW GRAND FORKS       47.98N 97.11W
07/21/2014  M61.00 MPH       GRAND FORKS        ND   MESONET

            PEAK WINDS MEASURED AT THE GRAND FORKS NDDOT WIND SENSOR
            ALONG I-29.

0807 PM     TSTM WND DMG     FINLEY                  47.51N 97.84W
07/21/2014                   STEELE             ND   PUBLIC

            PHOTOGRAPH INDICATED 8 INCH DIAMETER TREE FALLING ON AND
            DAMAGING DECK FENCING.

0815 PM     TSTM WND DMG     GRAND FORKS             47.92N 97.07W
07/21/2014                   GRAND FORKS        ND   NWS EMPLOYEE

            FIST SIZED...APPROX 3INCH DIAMETER...TREE BRANCH DOWN IN
            BACKYARD.

0815 PM     TSTM WND DMG     GRAND FORKS             47.92N 97.07W
07/21/2014                   GRAND FORKS        ND   TRAINED SPOTTER

            8 TO 10 INCH TREES DOWNED IN SOUTH GRAND FORKS 32ND AVE
            AND LEGEND LANE. TIME APPROXIMATE.

0817 PM     TSTM WND GST     6 W GRAND FORKS         47.92N 97.20W
07/21/2014  M58.00 MPH       GRAND FORKS        ND   ASOS

            PEAK WIND MEASURED AT THE GRAND FORKS INTERNATIONAL
            AIRPORT.

0835 PM     TSTM WND DMG     GRAND FORKS             47.92N 97.07W
07/21/2014                   GRAND FORKS        ND   PUBLIC

            3 TO 4 INCH TREE BRANCHES DOWN VICINITY OF GROUND ROUND
            ON 32 AV S. NUMEROUS SMALLER BRANCHES ON GROUND VICINITY
            OF POST OFFICE ON 28 AV S.

0835 PM     TSTM WND DMG     GRAND FORKS             47.92N 97.07W
07/21/2014                   GRAND FORKS        ND   PUBLIC

            TREE DOWN IN RESIDENTS BACKYARD ON UNIVERSITY AV.

0837 PM     HAIL             4 WNW GREENBUSH         48.72N 96.26W
07/21/2014  E0.88 INCH       ROSEAU             MN   TRAINED SPOTTER

            VERY HEAVY RAINS WITH PONDING WATER

0840 PM     TSTM WND DMG     HILLSBORO               47.40N 97.06W
07/21/2014                   TRAILL             ND   PUBLIC

            SEVERAL TREES DOWN AND POWER OUTAGES IN TOWN. WIND GUSTS
            ESTIMATED AT AROUND 60 MPH.

0844 PM     HEAVY RAIN       4 WSW NEWFOLDEN         48.33N 96.41W
07/21/2014  M1.00 INCH       MARSHALL           MN   COCORAHS

            WIND GUSTS TO 50 MPH

0853 PM     FUNNEL CLOUD     6 W LARIMORE            47.91N 97.76W
07/21/2014                   GRAND FORKS        ND   911 CALL CENTER

0855 PM     FUNNEL CLOUD     7 W CROOKSTON           47.77N 96.76W
07/21/2014                   POLK               MN   PUBLIC

            FUNNEL CLOUD DESCENDED AND ASCENDED FROM ROTATING WALL
            CLOUD. RELAYED BY POLK S.O.

0910 PM     FLASH FLOOD      GRAND FORKS             47.92N 97.07W
07/21/2014                   GRAND FORKS        ND   AMATEUR RADIO

            WATER FLOWING OVER BOTH WEST BOUND LANES ON WASHINGTON
            STREET NEAR JUNCTION WITH 32 AV S.

0915 PM     FLASH FLOOD      GRAND FORKS             47.92N 97.07W
07/21/2014                   GRAND FORKS        ND   TRAINED SPOTTER

            SEVERAL INCHES OF WATER POOLING OVER STREETS EAST OF
            WASHINGTON ST.

0920 PM     TSTM WND DMG     CROOKSTON               47.77N 96.61W
07/21/2014                   POLK               MN   PUBLIC

            MULTIPLE TREES DOWN VICINITY OF BEET PLANT.

0920 PM     TSTM WND GST     CROOKSTON               47.77N 96.61W
07/21/2014  M80.00 MPH       POLK               MN   BROADCAST MEDIA

            PERSONAL WEATHER STATION REPORTED AT LEAST 80 MPH.
            MULTIPLE 8 INCH DIAMETER TREES DOWN.

0930 PM     FLASH FLOOD      EAST GRAND FORKS        47.93N 97.02W
07/21/2014                   POLK               MN   PUBLIC

            STREET FLOODING

0930 PM     TSTM WND DMG     GENTILLY                47.79N 96.45W
07/21/2014                   POLK               MN   PUBLIC

            4 INCH DIAMETER TREE BRANCHES DOWN.STORM WINDOW BLOWN OFF
            HOUSE.

0935 PM     TSTM WND DMG     THIEF RIVER FALLS       48.11N 96.18W
07/21/2014                   PENNINGTON         MN   PUBLIC

            NUMEROUS TREES DOWN IN THE CITY. POWER OUT.

0935 PM     TSTM WND GST     2 S THIEF RIVER FALLS   48.08N 96.18W
07/21/2014  M58.00 MPH       PENNINGTON         MN   AWOS

            PEAK WIND MEASURED AT THE THIEF RIVER FALLS REGIONAL
            AIRPORT.

0935 PM     TSTM WND DMG     RED LAKE FALLS          47.89N 96.27W
07/21/2014                   RED LAKE           MN   PUBLIC

            NUMEROUS TREES DOWN IN CITY AND POWER IS OUT.

1036 PM     NON-TSTM WND GST 5 W GRAND FORKS         47.92N 97.18W
07/21/2014  M63.00 MPH       GRAND FORKS        ND   ASOS

            MEASURED AT AIRPORT

1045 PM     TSTM WND DMG     KELLIHER                47.23N 94.88W
07/21/2014                   HUBBARD            MN   PUBLIC

            TREES DOWN

1100 PM     FLASH FLOOD      ALVARADO                48.19N 97.00W
07/21/2014                   MARSHALL           MN   PUBLIC

            STREET AND BASEMENT FLOODING

1100 PM     FLASH FLOOD      THIEF RIVER FALLS       48.11N 96.18W
07/21/2014                   PENNINGTON         MN   PUBLIC

            OVER 2 INCHES OF RAIN IN ONE HOUR CAUSED STREET FLOODING
            THROUGHOUT THE CITY

&&

TGRAFENA

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 7:48 PM CDTSevere Thunderstorm WarningFGFPolk57 min
Jul 21, 8:26 PM CDTFlash Flood WarningFGFPolk6 hr
Jul 21, 8:43 PM CDTSevere Thunderstorm WarningFGFClay, Norman, Polk46 min
Jul 21, 8:58 PM CDTTornado WarningFGFPennington, Polk, Red Lake47 min
Jul 21, 9:08 PM CDTTornado WarningFGFNorman, Polk33 min
Jul 21, 9:15 PM CDTSevere Thunderstorm WarningFGFBecker, Beltrami, Clay, Clearwater, Mahnomen, Marshall and 4 more60 min
Jul 21, 10:01 PM CDTSevere Thunderstorm WarningFGFBecker, Beltrami, Clearwater, Hubbard, Lake of the Woods, Mahnomen and 3 more59 min
Jul 21, 10:14 PM CDTSpecial Weather StatementFGFGrant46 min
Jul 21, 10:32 PM CDTFlash Flood WarningFGFMarshall, Pennington, Polk, Red Lake8 hr
Jul 21, 11:01 PM CDTSpecial Weather StatementFGFWadena29 min
Jul 21, 11:10 PM CDTHigh Wind WarningFGFMahnomen, Norman, Pennington, Polk, Red Lake5 hr
Jul 22, 12:08 AM CDTAreal Flood AdvisoryFGFBeltrami, Lake of the Woods, Roseau7 hr
Jul 22, 6:28 AM CDTRiver Flood WarningFGFMarshall3 days

Nearby

River Flood Warnings in Minnesota, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.